# SDR F3LA98021

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION REPORTED, CRACK AT BS 950 BELOW STRINGER 14R AT EDGE OF SKIN LAP.  MAINTENANCE REMOVED A 1 INCH BY 3 INCH AREA, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 53-30-3.  (M)
